MathSciNet Relay Station
MathSciNet bibliographic data
MR155330 55.50
Dold, Albrecht Partitions of unity in the theory of fibrations. Ann. of Math. (2) 78 1963 223–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement